Zur Theorie endlicher geschlitzter Inzidenzgruppen.

Irene Pieper

Manuscripta mathematica (1971)

  • Volume: 5, page 359-372
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Pieper, Irene. "Zur Theorie endlicher geschlitzter Inzidenzgruppen.." Manuscripta mathematica 5 (1971): 359-372. <http://eudml.org/doc/154080>.

author = {Pieper, Irene},
journal = {Manuscripta mathematica},
pages = {359-372},
title = {Zur Theorie endlicher geschlitzter Inzidenzgruppen.},
url = {http://eudml.org/doc/154080},
volume = {5},
year = {1971},

AU - Pieper, Irene
TI - Zur Theorie endlicher geschlitzter Inzidenzgruppen.
JO - Manuscripta mathematica
PY - 1971
VL - 5
SP - 359
EP - 372
UR - http://eudml.org/doc/154080
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.